The Effects Of Quitting Methamphetamine-type Drugs?
Good evening r n1 years ago I stopped using methamphetamine drugs and I experienced hallucinations fortunately within 2 months the hallucinations disappeared by themselves but I had severe depression back tension headaches spread to the shoulders, throbbing head and ringing ears, waist aches and twitching legs sleep was not good till now. is there any relationship between my depression and my pain and what should i do
Shabu-shabu is a type of drug that is a stimulant. Symptoms of withdrawal from this drug can cause:
Lack of motivation
In people who use these substances, rehabilitation must be done to avoid various unwanted things. But what you experience can also be caused by other conditions such as migraines, nervous disorders, Meniere's disease and others.
You can check with your doctor to determine what you are experiencing. And if needed, the doctor will provide the appropriate therapy. If you are exposed to withdrawal symptoms, you will undergo a rehabilitation process so that you can return to a good condition. Information on the rehabilitation process required in accordance with the required program can be read on this page.
I hope this helps.